# SDR SIMA20141122007

- Difficulty date: November 22, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 40,067 hours, 33,300 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, B

## Discrepancy

ON CLIMB OUT IN CLB POWER RECEIVED AN ENG 2 BLEED LEAK WARNING, WOULD NOT EXTINGUISH.  AFTER FOLLOWING ASSOCIATED CHECKLIST ENG 2 WAS SHUTDOWN IN FLIGHT IAW THE AOM 1 CHECKLIST.  BLEED LEAK WARNING REMAINED ON EVEN AFTER THE ENG WAS SHUTDOWN.  R & R O RINGS AT JOINTS 18 & 20 IAW AMM CH 36-11-10.  GND RAN ENGS AT TO POWER FOR 30 MINUTES, BLEEDS ON PACKS ON, NO LEAKS NOTED.  OPERATIONS CHECKED GOOD.
